Skip to main content

Research Repository

Advanced Search

Packing and Covering Properties of Subspace Codes for Error Control in Random Linear Network Coding

Gadouleau, Maximilien; Yan, Zhiyuan

Authors

Zhiyuan Yan



Citation

Gadouleau, M., & Yan, Z. (2010). Packing and Covering Properties of Subspace Codes for Error Control in Random Linear Network Coding. IEEE Transactions on Information Theory, 56(5), 2097-2108

Journal Article Type Article
Publication Date 2010-05
Deposit Date Jan 13, 2012
Journal IEEE Transactions on Information Theory
Print ISSN 0018-9448
Publisher Institute of Electrical and Electronics Engineers
Peer Reviewed Peer Reviewed
Volume 56
Issue 5
Pages 2097-2108